# SDR AALA20150919001

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 64,198 hours, 10,377 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 285T009917
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 5000 FEET, FLAPS ON EICAS WITH CONFIG WARNING HORN.  AN EMER WAS DECLARED & THE FLIGHT RETURNED TO FIELD.  WARNING & LIGHT WERE INTERMITTENT & WARNING CONTINUED UNTIL LANDING.  ACFT WAS REMOVED FROM SERVICE.  FOUND FSEU FAULT, LT FLAP STAB POS NR 27-51018.  REPLACED FLAP STAB POSITION MODULE M838.  ALL TEST PASSED IAW 27-58-11.  OPERATIONALLY CHECKED OK.
